# SDR USAA2008121992281

- Difficulty date: November 8, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65528942
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - ANGLE ON FLOOR SUPPORT CRACKED AT BS 540, BL 0.  REPLACED ANGLE ON FLOOR SUPPORT AT BS 540, BL 0 IAW SRM 51-40-02.
